Ask an expert
Question

11 Jan 2005

miscarriage
Hi there, I have been on oral contraceptives for about 5 years. I have had almost no menstrual pain since using them. With my latest period, I have had such pain that it was almost unbearable. Is it possible that I could have fallen pregnant throughout the pill and that the pill brought forth a miscarriage, with my period?
Answer 352 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

That is unlikely. It may be that you have an ovarian cyst causing the pain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20281 votes
Vote